Hi doctor nI am a 45 year old mimi I am currently undergoing TB treatment phase two I would like to ask I had a morning injection at 8.30 am taking the TB medicine at 7 pm because I am nauseous if I take morning medicine, can I take the injection distance and take the Jedah medicine too long? During my treatment there were no complaints from the doctor before. I thanked him before, frankly, I thought about this
Taking TB medicine should be done on an empty stomach (before eating) to ensure that drug absorption is complete. Injecting second-line TB drugs and taking OAT should not be too long so that the drugs can work synergistically together and help remove germs from the body optimally.
One of the effects of OAT, among others, is nausea. This can be reduced by adding vitamin B6 which functions to suppress nausea due to the side effects of the drug. If it really bothers you, you can consult with your doctor to determine the best drug option that can help you reduce your side effects.
In addition, make sure you take your medication regularly to get optimal healing results as well.
Take care of your health, eat balanced nutrition and drink lots of water. Take medication regularly as directed by your doctor.
I hope this helps.